Linear model theory for Lipschitz structures

Archive for Mathematical Logic 53 (7-8):897-927 (2014)
  Copy   BIBTEX

Abstract

I study definability and types in the linear fragment of continuous logic. Linear variants of several definability theorems such as Beth, Svenonus and Herbrand are proved. At the end, a partial study of the theories of probability algebras, probability algebras with an aperiodic automorphism and AL-spaces is given.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,479

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Model-theory of vector-spaces over unspecified fields.David Pierce - 2009 - Archive for Mathematical Logic 48 (5):421-436.
A Łoś type theorem for linear metric formulas.Seyed-Mohammad Bagheri - 2010 - Mathematical Logic Quarterly 56 (1):78-84.
The logic of integration.Seyed-Mohammad Bagheri & Massoud Pourmahdian - 2009 - Archive for Mathematical Logic 48 (5):465-492.
Resplendent models and $${\Sigma_1^1}$$ -definability with an oracle.Andrey Bovykin - 2008 - Archive for Mathematical Logic 47 (6):607-623.
Notes on the Model Theory of DeMorgan Logics.Thomas Macaulay Ferguson - 2012 - Notre Dame Journal of Formal Logic 53 (1):113-132.
Model theory of the regularity and reflection schemes.Ali Enayat & Shahram Mohsenipour - 2008 - Archive for Mathematical Logic 47 (5):447-464.
Ranked partial structures.Timothy J. Carlson - 2003 - Journal of Symbolic Logic 68 (4):1109-1144.

Analytics

Added to PP
2014-08-26

Downloads
21 (#543,995)

6 months
1 (#455,463)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Maximality of linear continuous logic.Mahya Malekghasemi & Seyed-Mohammad Bagheri - 2018 - Mathematical Logic Quarterly 64 (3):185-191.

Add more citations

References found in this work

Continuous Model Theory.Chen Chung Chang - 1966 - Princeton: Princeton University Press.
Model Theory: An Introduction.David Marker - 2003 - Bulletin of Symbolic Logic 9 (3):408-409.
A Łoś type theorem for linear metric formulas.Seyed-Mohammad Bagheri - 2010 - Mathematical Logic Quarterly 56 (1):78-84.
Definable subgroups of measure algebras.Alexander Berenstein - 2006 - Mathematical Logic Quarterly 52 (4):367-374.
Preservation theorems in linear continuous logic.Seyed-Mohammad Bagheri & Roghieh Safari - 2014 - Mathematical Logic Quarterly 60 (3):168-176.

Add more references